# SDR NWAA080126301

- Difficulty date: January 14, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 78,213 hours, 10,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Damaged
- Location: Apu Fire Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, APU FIRE WARNING ACTUATED.  TAKEOFF WAS ABORTED AT LESS THAN 30 KNOTS.  MAINTENANCE REMOVED AND REPLACED APU FIRE WARNING AND DETECTION CARDS.  OPERATIONAL CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.
